# SDR SWAA2021072727308

- Difficulty date: January 14, 2020
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 27,014 hours, 11,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA; TOP AND BOTTOM OF FLOOR STRUCTURE AT R/H STA 987; RBL 44; WL 208; HAS A FASTENER HOLE CORRODED. / BLENDED CORROSION AT TOP AND BOTTOM SURFACE OF FLOOR STRUCTURE WEB AT STA 987 RBL 44 WL 208. ORIGINAL THICKNESS .040; REMAINING .034; LOSS OF .006' FOUND OUT OF LIMITS IAW SRM 53-70-51-1A-1. REMOVABLE AND REPLACED WEB IAW SRM 51-40-02-0G-0 AND DWG 147A5700 REV A. RESTORED CIC TO AREA IAW AMM 51-21-91-620-802 PN: 147A5712035 ATAG: A99273
